# SDR UPS08M52099

- Difficulty date: April 3, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, CORROSION ON SEAT TRACK CROWN AND CHANNEL AT STA1199 X=-8.  CORROSION AT AFFECTED AREA REMOVED MAT'L REMOVED 0.040" (STA1199), MAT'L REMN: 0.105", FOUND OUT OF LIMIT.  NEW SEAT TRACK FROM STA 1129 TO 1209 X=-8 REWORKED.  HOLES PICKED UP ON NEW SEAT TRACK AND PAINTED.  NEW SEAT TRACK INSTALLED AS PER SRM 53-70-00 FIG VIR35.
